# SDR USAA070019

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360 S14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 BETWEEN S14L AND 15L CRACKED.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-10-02 AND DRAWING 69-48204, DEFECT SIZE:  3 INCHES.
